# SDR SWIA200819391

- Difficulty date: March 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 13,009 hours, 11,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6618 - LEFT WING EMERGENCY LIGHT IS INOP.  REPLACED EMERGENCY LIGHT BULB IAW AMM 33-51-00.
